您当前的位置:
首页 >
文章列表页 >
On Solution and Its application of the Classical Yang-Baxter Equation on Lie Algebra sl(2, C)
更新时间:2026-08-31
    • On Solution and Its application of the Classical Yang-Baxter Equation on Lie Algebra sl(2, C)

    • Vol. 20, Issue 5, Pages: 119-122(2015)
    • DOI:10.15938/j.jhust.2015.05.024    

      CLC: O151.21
    • Published:2015

    移动端阅览

  • HUA Xiu-ying, LIU Wen-de, CUI Yun-an, et al. On Solution and Its application of the Classical Yang-Baxter Equation on Lie Algebra sl(2, C)[J]. 2015, 20(5): 119-122. DOI: 10.15938/j.jhust.2015.05.024.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

603

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

TLeaf-YOLOv8 Detection Algorithm for Wheat Disease
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Edge Detection and Topological Localization for Targets with Missing Boundaries
A Lightweight Breast Tumor Classification Model Combining Local and Global Features
Improved Control Strategy for Grid-connected Inverter Based on Impedance Tuning

Related Author

No data

Related Institution

No data
0